Periods of continuous maps on closed surfaces

Juan Luis García Guirao, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review


© 2017 Rocky Mountain Mathematics Consortium. The objective of the present work is to present information on the set of periodic points of a continuous self-map on a closed surface which can be obtained using the action of this map on homological groups of the closed surface.
Original languageEnglish
Pages (from-to)1089-1096
JournalRocky Mountain Journal of Mathematics
Issue number4
Publication statusPublished - 1 Jan 2017


  • Closed surface
  • Continuous self-map
  • Lefschetz fixed point theory
  • Periodic point
  • Set of periods


Dive into the research topics of 'Periods of continuous maps on closed surfaces'. Together they form a unique fingerprint.

Cite this